CureZone   Log On   Join
Can FBD worsen when you use iodine?
 
azala Views: 2,103
Published: 9 years ago
 

Can FBD worsen when you use iodine?


I diagnozed myself with FBD (Fibrocystic Breast Disease)

I have Lugol's Iodine 3% and because last time I experienced left breast pain for several days, and felt parts of the breast were hard and sometimes red, I painted some Lugol's on it. (never ingested it orally)
Once I had a detox reaction and got a red patch in my neck and I fainted, when I used several drops in the evening and then again in the morning.

I didn't use the Lugol's every day and was also a little scared after that last detox reaction. Now the pain in the left breast has subsided but I think it still might come back, I still feel some hardness. But now I have pain and hardness in my right breast, which I never had before.

Could the lugol's make cysts worst before they get better?

I read that they can be present at first microscopically and you don't experience any symptoms, so maybe I had this already with my right breast and now the cysts have flared up for some reason? (asking for more Iodine or something else?) At about 3-4 drops of 3% lugol's transdermally I already experience fatigue and some headache, but I also have adrenal fatigue and thyroid problems anyway. So is it better to continue at a lower dose or stop it for a few days before I continue?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.625 sec, (1)